# SDR QXEA2009051500332

- Difficulty date: May 13, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 19,993 hours, 20,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - LT INBOARD SEAT TRACK APPROX BETWEEN STA X706 AND X712 HAS CORROSION AND PITTING ON THE LUGS AND INSIDE.  BLENDED OUT DAMAGE.  MAX MATERIAL REMOVED ON LUG IS .015 AND .010 ON BOTTOM SURFACE.  REF RD 8/4-53-884 PAGE 6, NOTE 1.  FOUND TO BE WITHIN LIMITS REF RD 8/4-53-884 PAGE 2.  HFEC INSPECTED BLENDED AREA FOR CRACKS IAW NDTM PART 6, 51-00-01-250-801.  NO CRACKS NOTED.  ETCHED AND ALODINED SEAT TRACK FS X706 AND FS X712 ON LT INBD SIDE IAW Q400 SRM TASK 51-21-10-02-01.
